# SDR CA961220014

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2721 · Rudder Tab Control System
- Part: Quadrant Gear
- Part number: C6CFM11771
- Condition: Cracked
- Location: Rud Servo Tab
- Part time: 19,285 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION FOR MINOR RUDDER SERVO TAB FREEPLAY, THE GEARED TAB MECHANISM WAS REMOVED AND DISASSEMBLED FOR WEAR INSPECTION. LEVER P/N C6CFM1409-27 WAS FOUND LOOSELY ATTACHED TO QUAD GEAR. QUAD GEAR HAD TWO CRACKS IN THE KEY ROOT OF THE BOSS AREA. CRACKS WERE NOT VISIBLE UNTIL GEAR REMOVED FROM GEARED MECHANISM DUE TO FELT RING INSTALLATION. ONE CRACK FOUND ON ANOTHER AIRCRAFT. FLEET WIDE CHECK TO BE CARRIED OUT.
